# SDR YENA2021102500715

- Difficulty date: October 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 73,693 hours, 26,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 842519
- Condition: Failed
- Location: Emergency Lights
- Part time: 7,841 hours, 1,971 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2080, FLL-DCA. FWD ENTRY DOORS EMERGENCY EXIT LIGHTS NOT COMING ON ; R/R EMERGENCY LIGHT BATTERY AT FWD EPSU IAW AMM 33-51-38, LIGHTS OPERATE NORMALLY NOW.
